It is possible to take too much Premphase. Overdose symptoms may include nausea, vomiting, and vaginal bleeding. However, the effects of an overdose will vary, depending on how much of the medication was taken and whether it was taken with other substances. If a Premphase overdose occurs, treatment will most likely involve treating the symptoms that occur as a result of the overdose.
Premphase Overdose: An OverviewPremphase® (conjugated estrogens/cyclic medroxyprogesterone) is a prescription hormone replacement medication used to treat menopause symptoms and to prevent osteoporosis. It contains progestin and estrogen hormones. The effects of a Premphase overdose may vary, depending on a number of factors, such as the Premphase dosage and whether it was taken with any other substances.
If you happen to overdose on Premphase, seek immediate medical attention.
Symptoms of a Premphase OverdoseBecause estrogen hormones tend to be irritating to the stomach, a Premphase overdose is likely to cause nausea and vomiting. In females (even in young girls), an overdose may cause vaginal bleeding. However, even in cases where very young children inadvertently took large doses of estrogen and progestin hormones, such as those used in Premphase, no serious problems were reported.
Treatment for a Premphase OverdoseIt is not known how best to treat a Premphase overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though a Premphase overdose is unlikely to cause serious problems, you should still seek medical attention if you believe that you or someone else may have taken too much of the drug.